Posted 03 May 2008 - 06:25 PM
If you are drinking caffeine, reduce it as much as you can without triggering a headache. Take a warm shower, watch something very light and fluffy on TV. Eat some foods high in Omega 3, eggs, tuna, salmon, etc. Those are just some immediate things I can think of.
I don't recall if you have talked to your doctor, or if anyone else has mentioned trying Prozac or Celexa to help you wean, but those are some options. SarahJ had very good luck with Celexa, and others have had luck with Prozac.
I think you said you are taking a fish oil supplement, and I'm not trying to beat a dead horse, but if it is a drugstore brand, you may not be getting the full benefit. I bought Nordic Naturals Ultimate Omega, which is available at most health food stores, (I got mine at Drugstore.com) but I noticed an immediate difference. Now, it wasn't a cure for all of the side effects, but it did help with the unrelenting anxiety and emotional stuff.
As Jeff would say, "it is the drug", it isn't you. It really does help to keep telling yourself that.
I'm thinking about you, not that it takes away what you are going through, but I know what you are feeling, and I promise you, it will get better. I really thought I would never feel good again, I was devastated, but it did begin to ease up, a little bit each day, until I could finally function again. I know you are scared, but hold on tight, you will get through this.
Posted 03 May 2008 - 06:45 PM
schmb01- i actually ordered the nordic naturals fish oil yesterday.. i am willing to try anything at this point. keep your fingers crossed.
greybeard-- is your anxiety getting better with time- you are on day 55 and still there huh.. i was put on this because of postpartum anxiety but it feels like i am totally losing control when the anxiety takes over. do you feel your anxiety physically at all?? i get all fuzzy headed and foggy vision. my body gets all tingly and stiff.. worst feeling in the world!!
never had anxiety issues before my baby six months ago
Posted 03 May 2008 - 06:56 PM
Hang in there - I can look back now and know that part of my anxiety was that my doctor kept telling me that withdrawal wasn't real, that nobody felt the way that I did, I should have been over it in a week, blah blah blah. I sort of believed him and it made me feel like some freak of nature.
My old doc really did nothing help me to be calm and let my body work on healing. All I can really recommend is not going back on Cymbalta since you have been off so long, withdrawal will be the same. And you mentioned last night that you have been through a few antidepressants already.
Just remember, you most likely are not permanently broken, which I know doesn't mean much to you now. I never thought I would feel human again, and it just so happens that I do! Be strong - it does get better.
Posted 03 May 2008 - 07:38 PM
Do you have help with your baby too? Having a little one is stressful by itself. Please be sure to reach out to people; family or friends to get you through this. I'm sure they would love some "baby" time too.
Keep coming here to vent, and like Greybeard said, don't try to force yourself to relax, cause that will just backfire.
Hang in there honey, you will come through!
Posted 03 May 2008 - 08:44 PM
Posted 07 May 2008 - 07:24 AM
Is this your first child? I know that anything hormonial in women can trigger depression and anxiety, which is why I am where I am today. Due to a procedure I had done in August, and a month of 3 times the allowed dose of Provera for the month prior to the procedure. Too, we are bordering on the pre-menopasal-menopasal age bracket, and that too can trigger the depression and anxiety. Hang in there and keep your doctor informed of what is going on with you, too.
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users